Never-ending Cough!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SeekinAdviceAboutAsthma
New Member


Date Joined Aug 2011
Total Posts : 4
   Posted 8/23/2011 11:04 PM (GMT -6)   
Someone please tell me you have experienced the following:  I was given a medrol injection which lasted about four days and I am now having tightness in my chest and a cough that just won't stop.  I was recommended cough syrup so I use that, but the cough comes back.  I do cough substance up which is light green in color (sorry if I'm grossing anyone out)...there is always a small amount that I can't seem to get up and sometimes all I have to do is clear my throat and there it is. 
I will end up back in the dr's office tmrw, probably for another medrol injection.  sad

Red_34
Elite Member


Date Joined Apr 2004
Total Posts : 23551
   Posted 8/24/2011 8:28 AM (GMT -6)   
Do you have asthma?

Any kind of steroid can lower the immune system, making one more susceptible to infections. You should tell your doc about the green sputum and perhaps have him send some of it to a lab to determine if you have a chest infection of some sort. Clear and off white are normal colors for sputum but anything that is yellow or green can indicate an infection.
SHERRY
Moderator-Allergies/Asthma and Alzheimer's, Co-moderator-UC
~Left sided Uc-'92**Unable to tolerate ALL mesalamines**
Colazal(9 daily)/6mp(50mgs)/Bentyl-Prilosec~allergies-Singulair/Zyrtec~Reynauds~OA-Tylonel Arthritis~Scoliosis~Sacroilitis~Dry eye-Restasis~GAD-Klonopin (.25mgs)~Rosacea~IBS~Diverticulosis~Fibromyalgia
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 1:06 PM (GMT -6)
There are a total of 2,994,113 posts in 328,106 threads.
View Active Threads


Who's Online
This forum has 161259 registered members. Please welcome our newest member, JoeS.
271 Guest(s), 8 Registered Member(s) are currently online.  Details
JimBear, Scaredy Cat, Girlie, KitKat880, ASAdvocate, FlowersGal, garyi, UCmee